Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchy vagina post intercourse, light brown discharge, cramping in lower abdomen. History of vaginal hysterectomy, ovaries intact. Reason?

i had a vaginal hysterorectomy in 2005,i still have my overies but no cervix ,more recently,a couple of days after intercourse i,m experiencing itchyness at the entrance of the vagina accompanied by a thick sticky light brown/pink discharge ,also a mild cramp feeling in my low abdomen ,my health in general over the past 3 weeks has not been very good due to left thigh pain,and worse on walking.is any of this related. sharon
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hi sharon. There might be some fungal infection of vagina and pinkish or brown discharge may be after itching. But I will advise you to get a local ex. from your dr. and get a pap smear done from vault. also get a scan done to see the cause of pain lower abdomen .
thanks.
Answered: Sat, 29 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor